Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Night Nurse Cold Remedy – 160ml
  • Night Nurse Cold Remedy – 160ml
Night Nurse Cold Remedy – 160ml_30

Night Nurse Cold Remedy – 160ml

Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 2 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Night Nurse Cold Remedy – 160ml

Availability: In stock

£7.99
Warning Maximum Product Quantity of 2
 
Night Nurse Liquid is an effective formula for treating cold and flu symptoms like; runny nose, tickly cough, sore throat, headache, shivers and body ache.
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png
  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 2
 

Night Nurse Cold Remedy – 160ml

£7.99
This content has been checked for quality and accuracy by
Shamir Patel Superintendent Pharmacist & Director GPhC: 2049338

What is Night Nurse Liquid?

Night Nurse Liquid is a cold and flu medicine that you can take before you go to bed at night. It helps to ease your symptoms and helps you to get a good nights sleep as you recover from that cold. Night Nurse syrup is ideal for adults and children over 16 who have a cold or the flu and prefer taking liquid medicines to tablets.


How will the ingredients in Night Nurse Liquid ease my cold and flu symptoms?

Night Nurse Liquid contains three active ingredients which work together to treat different symptoms of cold and flu:

  • Paracetamol 1000mg - A popular everyday painkiller which can also bring down a high temperature or fever

  • Promethazine hydrochloride 20mg - An antihistamine which dries up a runny nose and helps you to get to sleep

  • Dextromethorphan hydrobromide 15mg - a cough suppressant which helps to ease dry or tickly coughs


Do I have a cold or the flu?

Cold and flu are very similar conditions, but there are a couple of differences you can look for if you’re trying to determine whether you have one or the other:

  • Sudden onset of symptoms - The flu will come on much more suddenly than a cold

  • Fatigue - If you have the flu you will usually be too exhausted to perform your everyday activities, but if you have a cold you’ll usually be able to soldier on despite your symptoms

  • Nose and throat symptoms - A cold will mainly affect your nose and throat, the flu will affect more than that


Can I use this syrup if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding you should not take Night Nurse liquid. This product contains alcohol, which you should not have at all during pregnancy, and should limit when you’re breastfeeding.


Can I drive after taking this product?

Night Nurse liquid can cause dizziness, drowsiness, blurred vision, difficulty concentrating, or movement difficulties. If you experience any of these symptoms after taking this product, do not attempt to drive or use any tools or machinery until you are certain that you’re safe to do so. 


Can I drink alcohol while I’m taking this medicine?

You should not drink alcohol when you’re taking Night Nurse liquid. This product also contains alcohol, with each dose containing the equivalent of 72ml of beer or 30ml of wine. This could make this product unsuitable for those with alcoholism, children, or high-risk patients, such as those with epilepsy or liver disease.


Can I take this product if I’m taking other medications?

If you’re taking other medication, including those obtained without a prescription, you should speak to your doctor before taking Night Nurse syrup. This especially applies if you are taking:

  • Metoclopramide or domperidone, which are used for nausea and vomiting

  • Colestyramine, which is used to lower blood cholesterol

  • Medicines which give you blurred vision, dry mouth, or drowsiness

  • Blood thinners, which are also known as anticoagulants, such as warfarin

  • Quinidine or amiodarone, which are used to control heart rhythm

  • Medicines for anxiety or depression, e.g. SSRIs or tricyclic antidepressants

  • Medicines to help you to sleep

Do not take this medicine if you are already taking:

  • Any other medications which contain paracetamol

  • Any other cough or cold medicines

  • Any other antihistamines, including those used on the skin


Can I take Night Nurse Liquid and Day Nurse Liquid at the same time?

You can take Night Nurse Liquid and Day Nurse Liquid at the same time to ease your cold and flu symptoms. However, you will need to make sure that you only take 3 doses of Day Nurse a day, and leave at least 4 hours between taking your final daily dose of Day Nurse and your bedtime dose of Night Nurse. If you’re planning on doing this, we’d recommend speaking to your doctor or pharmacist first, to make sure that this combination is safe and suitable for you.


What is the dosage of this liquid medicine?

Take one 20ml dose of Night Nurse Liquid before bedtime. Do not take this medicine if you have already taken 4 doses of paracetamol containing product in one day. Do not take for more than 3 days.


When should this syrup not be used?

Night Nurse Liquid is not suitable for use in children under the age of 16. Do not take this product if you are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide, or any of the other listed ingredients. Do not take this syrup if you have:

  • A chest infection, worsening asthma, or severe respiratory problems

  • Taken Monoamine Oxidase Inhibitors (MAOIs) for depression within the last 2 weeks

  • Are having a pregnancy test taken with your urine

Speak to your doctor or pharmacist before taking this product if you:

  • Suffer from alcoholism, or have liver disease or epilepsy, as this product contains alcohol

  • Have symptoms which are accompanied by high temperature, skin rash, or persistent headache

  • Have heart, kidney, or liver problems

  • Have glaucoma, epilepsy, difficulty passing urine, prostate problems

  • Have a chronic or persistent cough with excessive phlegm or respiratory problems

  • Have diabetes mellitus, as each 20ml dose of this medicine contains 12.8g of glucose

  • Are on a sodium controlled diet, as each 20ml dose of this medicine contains 37mg of sodium

  • Are elderly and suffer from confusion


Does Night Nurse Liquid have any side effects?

Like all medications, Night Nurse Liquid can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and speak to a doctor right away:

  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth, throat, face, etc., shortness of breath

  • Skin rash, peeling, mouth ulcers

  • Breathing problems, which may be more likely if you have experienced them when taking other painkillers, such as ibuprofen or aspirin

  • Unexplained bruising or bleeding

  • Confusion, feeling restless, sweating, shivering, shaking, sudden muscular jerks, increased blood pressure

  • Difficulty passing urine

  • Nausea, vomiting, stomach ache, sudden weight loss, loss of appetite, yellowing of the eyes and skin

  • Restlessness, nervousness, feeling irritable, increased energy, sleep disturbances, especially in children

Other side effects you may experience include:

  • Drowsiness

  • Dizziness

  • Blurred vision

  • Difficulty concentrating

  • Unsteadiness

  • Clumsiness

  • Headache

  • Dry mouth

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.


How to store this product

Store in a cool, dry place. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Night Nurse Liquid, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that Night Nurse is the best choice for you.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active ingredients Each 20 ml dose contains Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg


Other ingredients Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edentate, medicated flavour liquid, colours quinoline yellow (E 104) and patent blue V (E 131) and water.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Having a cough is never a good thing. A cough can often lead to other problems, such as a sore throat. Dealing with a cough can be difficult when there are different types of a cough and knowing which one you are suffering from can make all the difference when it comes to treating it.

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Coughs, Colds & Flu / Cold & Flu Brands / Day & Night Nurse Pharmacy / Coughs, Colds & Flu / Cough Medicines / Dextromethorphan